Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 287253, 5 pages
http://dx.doi.org/10.1155/2015/287253
Research Article

An Existence Result of Positive Solutions for Fully Second-Order Boundary Value Problems

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 28 October 2015; Accepted 7 December 2015

Academic Editor: Kishin Sadarangani

Copyright © 2015 Yongxiang Li and Yaya Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Wang, “On the existence of positive solutions for semilinear elliptic equations in the annulus,” Journal of Differential Equations, vol. 109, no. 1, pp. 1–7, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. L. H. Erbe and H. Wang, “On the existence of positive solutions of ordinary differential equations,” Proceedings of the American Mathematical Society, vol. 120, no. 3, pp. 743–748, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. H. Erbe, S. C. Hu, and H. Wang, “Multiple positive solutions of some boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 640–648, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. J. Henderson and H. Wang, “Positive solutions for nonlinear eigenvalue problems,” Journal of Mathematical Analysis and Applications, vol. 208, no. 1, pp. 252–259, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Z. Liu and F. Li, “Multiple positive solutions of nonlinear two-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 203, no. 3, pp. 610–625, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. F. Li and Y. Zhang, “Multiple symmetric nonnegative solutions of second-order ordinary differential equations,” Applied Mathematics Letters, vol. 17, no. 3, pp. 261–267, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Li, “On the existence and nonexistence of positive solutions for nonlinear Sturm–Liouville boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 304, no. 1, pp. 74–86, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. B. Thompson, “Second order ordinary differential equations with fully nonlinear two-point boundary conditions. I,” Pacific Journal of Mathematics, vol. 172, no. 1, pp. 255–277, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. I. Rachůnková, “Upper and lower solutions and topological degree,” Journal of Mathematical Analysis and Applications, vol. 234, no. 1, pp. 311–327, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. I. Rachůnková, “Upper and lower solutions and multiplicity results,” Journal of Mathematical Analysis and Applications, vol. 246, no. 2, pp. 446–464, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. Henderson and H. B. Thompson, “Existence of multiple solutions for second order boundary value problems,” Journal of Differential Equations, vol. 166, no. 2, pp. 443–454, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. G. Zhang, “Positive solutions of two-point boundary value problems for second-order differential equations with the nonlinearity dependent on the derivative,” Nonlinear Analysis, vol. 69, no. 1, pp. 222–229, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. P. Agarwal, D. O'Regan, and B. Q. Yan, “Multiple positive solutions of singular Dirichlet second-order boundary-value problems with derivative dependence,” Journal of Dynamical and Control Systems, vol. 15, no. 1, pp. 1–26, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus